I just started taking birth control (SPRINTEC) about a month ago for my first time. Me and my boyfriend probably two weeks ago or so had sex protected- but the condom broke; Knowing that the birth control hasn't kicked in yet, I took a Plan B oral contraceptive. Now I'm a little worried cause for three days i just got a brown discharge flakey stuff, and now i'm spotting with the occasional discharge still. HELP!
- Sprintec Information for Consumers
- Sprintec Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sprintec (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
i have not been on birth control for over 1 year. i took the 1st pill after we had unprotected sex. i have been on my period for 7 days, first heavy ...
1 answer • 18 Aug 2009
I am beginning my third pack of Tri-Sprintec and I am terrified to risk pregnancy by having sex without any other form of birth control besides this ...
2 answers • 13 Mar 2011
I had sex during the 3rd week of July which was around the same time I started taking birth control pills for the first time. I got my period the 1st ...
2 answers • 13 Aug 2012
I am on tri sprintec and have been on it for the last year and a half. I have never had any side effects. Last month i missed a pill (lost it) and ...
1 answer • 18 Aug 2012
Been on tri sprintec ( orth tri cycles) , having low cramps, heavy vaginal discharge, could I be pr?
Recently, me and my boyfriend have had sex. He came in me but for two or three seconds then pulled out. I've been on tri sprinted for 7+ months, ...
2 answers • 22 May 2013